# SDR NSVA201049A

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 340B350
- Aircraft time: 32,702 hours, 38,187 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REQUIRES MAJOR REPAIR FOR PERMANENT REPAIR OF MISC RIVET DEVIATION ON LT AND RT OUTBOARD NACELLE ALONG WITH LT AND RT INBOARD NACELLE IAW TD'S 340-54-09-18, 340-54-09-19, 340-54-09-20 AND 340-54-09-21.
